MENU

You are here

Publications

Export 55 results:
Filters: First Letter Of Title is L  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
L
Dubrovin B, Pavlov MV, Zykov SA. Linearly degenerate Hamiltonian PDEs and a new class of solutions to the WDVV associativity equations. Functional Analysis and Its Applications. Volume 45, Issue 4, December 2011, Pages 278-290 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6430
Maier M, Bardelloni M, Heltai L. LinearOperator – a generic, high-level expression syntax for linear algebra. COMPUTERS & MATHEMATICS WITH APPLICATIONS. 2016 ;72:1–24.
Bonelli G, Tanzini A, Zhao J. The Liouville side of the vortex. JHEP 09(2011)096 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4304
Boscain U, Charlot G, Ghezzi R, Sigalotti M. Lipschitz Classification of Almost-Riemannian Distances on Compact Oriented Surfaces. Journal of Geometric Analysis [Internet]. 2013 ;23:438–455. Available from: https://doi.org/10.1007/s12220-011-9262-4
Martino V, Montanari A. Lipschitz continuous viscosity solutions for a class of fully nonlinear equations on lie groups. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34699
Dal Maso G, Goncharov VV, Ornelas A. A Lipschitz selection from the set of minimizers of a nonconvex functional of the gradient. Nonlinear Analysis, Theory, Methods and Applications. Volume 37, Issue 6, September 1999, Pages 707-717 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6439
DeSimone A, Gidoni P, Noselli G. Liquid crystal elastomer strips as soft crawlers. Journal of the Mechanics and Physics of Solids [Internet]. 2015 ;84:254 - 272. Available from: http://www.sciencedirect.com/science/article/pii/S0022509615300430
Bonacini M, Cristoferi R. Local and global minimality results for a nonlocal isoperimetric problem on R^N. SIAM Journal on Mathematical Analysis [Internet]. 2014 ;46(4):2310-2349. Available from: http://hdl.handle.net/1963/6984
Di Castro A, Kuusi T, Palatucci G. Local behavior of fractional p-minimizers. 2014 .
Mora MG. Local calibrations for minimizers of the Mumford-Shah functional with a triple junction. Commun. Contemp. Math. 4 (2002) 297-326 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3050
Dal Maso G, Mora MG, Morini M. Local calibrations for minimizers of the Mumford-Shah functional with rectilinear discontinuity sets. J. Math. Pures Appl. 79, 2 (2000) 141-162 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1261
Mora MG, Morini M. Local calibrations for minimizers of the Mumford-Shah functional with a regular discontinuity set. Ann. I. H. Poincare - An., 2001, 18, 403 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1479
van Suijlekom W, Dabrowski L, Landi G, Sitarz A, Varilly JC. The local index formula for SUq(2). K-Theory 35 (2005) 375-394 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1713
D'Andrea F, Dabrowski L. Local Index Formula on the Equatorial Podles Sphere.; 2006. Available from: http://hdl.handle.net/1963/1782
Cotti G, Dubrovin B, Guzzetti D. Local moduli of semisimple Frobenius coalescent structures. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35304
Agrachev AA, Sigalotti M. On the local structure of optimal trajectories in R3. SIAM J. Control Optim. 42 (2003) 513-531 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1612
Feola R, Iandoli F. Local well-posedness for quasi-linear NLS with large Cauchy data on the circle. Annales de l'Institut Henri Poincaré C, Analyse non linéaire [Internet]. 2019 ;36:119 - 164. Available from: http://www.sciencedirect.com/science/article/pii/S0294144918300428
Bruzzo U, Rubtsov V. On localization in holomorphic equivariant cohomology. Central European Journal of Mathematics, Volume 10, Issue 4, August 2012, Pages 1442-1454 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6584
Hess M, Alla A, Quaini A, Rozza G, Gunzburger M. A Localized Reduced-Order Modeling Approach for PDEs with Bifurcating Solutions. Computer Methods in Applied Mechanics and Engineering [Internet]. 2019 ;351:379-403. Available from: https://arxiv.org/abs/1807.08851
Bertola M. On the location of poles for the Ablowitz-Segur family of solutions to the second Painlevé equation. Nonlinearity [Internet]. 2012 ;25:1179–1185. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/0951-7715/25/4/1179
Guzzetti D. On the Logarithmic Asymptotics of the Sixth Painleve\' Equation (Summer 2007). J.Phys.A: Math.Theor. 41,(2008), 205201-205247 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/6521
Roberto F, Iandoli F. Long time existence for fully nonlinear NLS with small Cauchy data on the circle.; 2018.
Dabrowski L, Godlinski M, Piacitelli G. Lorentz Covariant k-Minkowski Spacetime. Phys. Rev. D 81 (2010) 125024 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3829
Dal Maso G, Orlando G, Toader R. Lower semicontinuity of a class of integral functionals on the space of functions of bounded deformation. Advances in Calculus of Variations. 2017 ;10:183–207.
Almi S, Dal Maso G, Toader R. A lower semicontinuity result for a free discontinuity functional with a boundary term. Journal de Mathématiques Pures et Appliquées [Internet]. 2017 ;108(6):952-990. Available from: http://hdl.handle.net/20.500.11767/15979

Pages

Sign in